×

Found 401 Documents (Results 1–100)

Dual variational approach to nonlinear diffusion equations. (English) Zbl 1518.35003

Progress in Nonlinear Differential Equations and Their Applications 102. Subseries in Control. Cham: Birkhäuser (ISBN 978-3-031-24582-4/hbk; 978-3-031-24583-1/ebook). xviii, 212 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Explicit structure of the vanishing viscosity limits for the zero-pressure gas dynamics system initiated by the linear combination of a characteristic function and a \(\delta\)-distribution. arXiv:2209.07149

Preprint, arXiv:2209.07149 [math.AP] (2022).
BibTeX Cite
Full Text: arXiv

Linear and nonlinear waves in microstructured solids. Homogenization and asymptotic approaches. (English) Zbl 07701410

Boca Raton, FL: CRC Press (ISBN 978-0-367-70412-4/hbk; 978-0-367-70413-1/pbk; 978-1-003-14616-2/ebook). xvii, 232 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Solution with an inner transition layer of a two-dimensional boundary value reaction-diffusion-advection problem with discontinuous reaction and advection terms. (English. Russian original) Zbl 1467.35029

Theor. Math. Phys. 207, No. 2, 655-669 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 293-309 (2021).
PDFBibTeX XMLCite
Full Text: DOI

A note on a posteriori error bounds for numerical solutions of elliptic equations with a piecewise constant reaction coefficient having large jumps. (English. Russian original) Zbl 1453.65411

Comput. Math. Math. Phys. 60, No. 11, 1754-1760 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 11, 1815-1822 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Homogenization of elliptic problems involving interfaces and singular data. (English) Zbl 1432.35013

PDFBibTeX XMLCite
Full Text: DOI Link

A smoother based on nonoverlapping domain decomposition methods for \(H(\mathrm{div})\) problems: a numerical study. (English) Zbl 1450.65156

Bjørstad, Petter E. (ed.) et al., Domain decomposition methods in science and engineering XXIV. Proceedings of the 24th international conference, Svalbard, Norway, February 6–10, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 125, 523-531 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Additive Schwarz with vertex based adaptive coarse space for multiscale problems in 3D. (English) Zbl 1450.65173

Bjørstad, Petter E. (ed.) et al., Domain decomposition methods in science and engineering XXIV. Proceedings of the 24th international conference, Svalbard, Norway, February 6–10, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 125, 475-482 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Auxiliary space preconditioners for a DG discretization of \(H(\mathbf{curl}; \varOmega)\)-elliptic problem on hexahedral meshes. (English) Zbl 1443.65421

Bjørstad, Petter E. (ed.) et al., Domain decomposition methods in science and engineering XXIV. Proceedings of the 24th international conference, Svalbard, Norway, February 6–10, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 125, 223-231 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Solution of contrast structure type for a parabolic reaction-diffusion problem in a medium with discontinuous characteristics. (English. Russian original) Zbl 1395.35014

Differ. Equ. 54, No. 5, 669-686 (2018); translation from Differ. Uravn. 54, No. 5, 673-690 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Partial regularity of solutions to model Venttsel problem for quasilinear elliptic systems of equations with quadratic nonlinearity relative to the gradient. (English. Russian original) Zbl 1336.35150

J. Math. Sci., New York 210, No. 5, 571-589 (2015); translation from Probl. Mat. Anal. 82, 15-30 (2015).
PDFBibTeX XMLCite
Full Text: DOI

A nonlocal problem with fractional derivatives for the mixed type equation. (English. Russian original) Zbl 1302.35411

Russ. Math. 58, No. 8, 65-70 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 8, 79-85 (2014).
PDFBibTeX XMLCite
Full Text: DOI

An optimal threshold policy in applications of a two-state Markov process. (English) Zbl 1290.49049

El Ouardighi, Fouad (ed.) et al., Models and methods in economics and management science. Essays in honor of Charles S. Tapiero. Cham: Springer (ISBN 978-3-319-00668-0/hbk; 978-3-319-00669-7/ebook). International Series in Operations Research & Management Science 198, 203-219 (2014).
MSC:  49K45 60J20 49N90
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software